so i take tetracycline and have been for almost two months for acne and im not supposed to take it during pregnancy. i dont know if i am pregnant though because my period is late but im not sure if its ACTUALLY REALLY late because my period is soo irregular! but usually it would have been here by now.
anyways…i dont know what to do because if i am i dont want to harm the baby but if im not then i can just take them. so does anyone know like what i should do. my next appointment for the tet. stuff is like may 10th or something to see if i should keep using it so im having trouble figuring out what to do.
If I were you I would stop using it until the appointment and until you find out for sure if you are pregnant or not… I do not know how dangerous this stuff can be, but for your baby’s sake, stop until you have the right answer! : )
Well I think that if you honestly think you could be pregnant, you should stop taking it. I also don’t think you should be taking it in the first place if you are going to continue to put yourself in a situation where you could get pregnant. Basically, if you are going to continue to have sex and stay on Tetracycline you need to be sure that you are using contraceptive because the side effect of that drug on a baby are serious.
I think that you should stop taking it, just to be on the safe side. I have really irregular periods too…. I’m going on 3 months without a period…. and 4 negative hpt. I was taking diet pills, and i never stopped until I became 2 months late….. because i thought that i would start my period soon….. but i still haven’t and i not going to start taking them again until i know FOR SURE that i’m not preg. I don’t want to risk anything if i am.